# SDR AALA202208087433

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737
- Aircraft serial: 31091
- Aircraft time: 37,169 hours, 15,268 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE FORWARD SERVICE DOOR GIRT BAR IS DIFFICULT TO REMOVE OR ENGAGE IN THE BRACKETS. ADJUSTED GIRT BAR CLIPS PER 25-66-01 OPERATIONS CHECK NORMAL
